# SDR 96FDEA00389

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1040-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT SIDE OF STR 28L STA 1040 TO 1050 IN AFT CARGO.  CORROSION REMOVED, DAMAGE BEYOND MM LIMITS.  REMOVED DAMAGED MATERIAL, INSTALLED DOUBLER AND STR REPAIR PER SRM 53-10-3.
